Czasopismo
2006
|
Vol. 46, [Z] 2
|
201-213
Tytuł artykułu
Autorzy
Wybrane pełne teksty z tego czasopisma
Warianty tytułu
Języki publikacji
Abstrakty
In this paper we study some extended results of the Hadamard product set for several simple monic sets of polynomials of several complex variables in hyperspherical regions, then we obtain the effectiveness conditions for this Hadamard product in hyperspherical regions.
Słowa kluczowe
Rocznik
Tom
Strony
201-213
Opis fizyczny
bibliogr. 14 poz.
Twórcy
autor
- Faculty of Science, Mathematics Department, Sohag University 82524 – Sohag, Egypt, ahsayed80@hotmail.com
Bibliografia
- [1] M. A. Abul-Ez, Hadamard product of bases of polynomials in Clifford analysis, Complex variables theory Appl. 43(2) (2000), 109-128.
- [2] A. El-Sayed Ahmed and Z. M. G. Kishka, On the effectiveness of basic sets of polynomials of several complex variables in elliptical regions, In: Begehr et al. (Eds) Progress in Analysis, proceedings of the 3rd International ISAAC Congress, Freie Universitaet Berlin-Germany, August, 20-25, 2001. Kluwer. Acad. Publ. Vol I (2003), 265-278.
- [3] Z. M. G. Kishka, Power set of simple set of polynomials of two complex variables, Bull. Soc. R. Sci. Liege. 62 (1993), 361-372.
- [4] Z. M. G. Kishka and A. El-Sayed Ahmed, On the order and type of basic and composite sets of polynomials in complete Reinhardt domains, Period. Math. Hung. 46(1) (2003), 67-79.
- [5] W. F. Kumuyi and M. Nassif,Derived and integrated sets of simple sets of polynomials in two complex variables, J. Approximation Theory. 47 (1986), 270-283.
- [6] R. H. Makar and B.H. Makar,On algebraic simple monic sets of polynomials, Proceedings of the American Mathematical Society Vol. 2(4) (1951), 526-537.
- [7] S. Z. Melek and A. E. El-Said, On Hadamard product of basic sets of polynomials, Bull. Fac. of Engineering, Ain Shams Univ. 16 (1985), 1-14.
- [8] M. S. Metwally, On the generalized Hadamard product functions of two complex matrices, Int. Math. J. 1(2) (2002), 171-183.
- [9] M. Mursi and B. H. Makar,Basic sets of polynomials of several complex variables I, Proceedings of the Second Arab Science Congress, Cairo (1955), 51-60.
- [10] M. Mursi and B. H. Makar,Basic sets of polynomials of several complex variables II, Proceedings of the Second Arab Science Congress, Cairo (1955), 61-68.
- [11] M. Nassif, Composite sets of polynomials of several complex variables, Publ. Math. Debrecen, 18 (1971), 43-53.
- [12] M. Nassif and S. W. Rizk,Hadamard product of simple sets of polynomials of two complex variables, Bull. Fac. of Engineering, Ain Shams Univ. 18 (2) (1988), 97-116.
- [13] K. A. M. Sayyed and M. S. Metwally, Effectiveness of similar sets of polynomials of two complex variables in polycylinders and in Faber regions, Int. J. Math. Math. Sci. 21(3) (1998), 587-593.
- [14] J. M. Whittaker, Sure les series de Base de polynomes quelconques, Paris 1949.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.baztech-article-BUS5-0004-0027